# SDR SWAA2020111022417

- Difficulty date: October 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BS 328 TO BS 344 AT LEVEL LBL 46 FWD GALLEY AND LAV.  REPLACED WEB INTERCOSTAL LOCATED BS 328 TO BS 344 AT LEVEL LBL 46 FWD GALLEY AREA, IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV -.
